MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
While using the introducer, there was blood leaking from the device after the dilator was inserted.The sheath was replaced and the procedure was completed.
 
Additional Manufacturer Narrative
The reported event of a leak was confirmed.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9457394
Report Number3005334138-2019-00802
Device Sequence Number2106989
Product Code DYB
UDI-Device Identifier05414734008280
UDI-Public05414734008280
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number406128
Device Catalogue Number406128
Device Lot Number6812476
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1